U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

does enteric coated aspirin cause stomach upsets?

1 doctor answer1 doctor weighed in
Dr. Steven Charlap
Holistic Medicine 37 years experience
It can: The enteric coated offers some protection, but it still depends on the sensitivity of your stomach lining to Aspirin and other non-steroidal anti-inflammatories like Ibuprofen found in Motrin and advil (ibuprofen). For a detailed discussion of pros and cons of aspirin, please see my blog at http://mdprevent.Blogspot.Com/2013/02/dr-oz-and-asprin-is-he-being.Html.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.